# SDR DALA2016091306626

- Difficulty date: September 7, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 63,392 hours, 13,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHTS INOPERATIVE ROW 1-6 FORWARD. REPLACED BATTERY PACK. SYSTEM OPERATION NORMAL.
